Strona głowna 

Wykaz publikacji


  1. On the Mackey topology of Orlicz sequence spaces, Arch. Math. 39 (1982), 59-68 (praca wspólna z L. Drewnowskim).
  2. On the Mackey topology of Musielak-Orlicz sequence spaces, Comm. Math. 24 (1984), 101-107.
  3. The Mackey topology and complemented subspaces of Lorentz  sequence spaces d(w,p), 0 < p < 1, Trans. Amer. Math. Soc. 287 (1985) 713-722 (praca wspólna z A. Ortyńskim).
  4. Strict dual of C^b(X,E), Studia Math. 82 (1985), 33-38.
  5. On the Orlicz-Pettis peoperty in nonlocally convex F-spaces, Proc. Amer. Math. Soc. 101 (2) (1987), 492-496.
  6. Frechet envelopes of locally concave symmetric F-spaces, Arch. Math. 51 (1988), 63-370.
  7. Linear functionals on the Smirnov Class of the unit ball in C^n, Acad. Sci. Fenicae Ser. A. 14 (1989), 369-379.
  8. The non-isomorphism of the Smirnov Classes of different balls and polydiscs, Bull. Soc. Math. Belg. 41 (1989), 3, ser. B, 307-315.
  9. Frechet envelopes of vector-valued Smirnov classes, Studia Math. 94 (1989), 163-177.
  10. On weak approximation and convexification in weighted spaces of continuous vector-valued functions, Glasgow Math. J. 31 (1989), 59-64.
  11. Multipliers, linear functionals and the Fr\'echet envelope of N_*(U^n), Trans. Amer. Math. Soc. 322 (1990), 493 - 506.
  12. The Orlicz-Pettis theorem fails in Lumer's Hardy spaces (LH)^p(B_n, Proc. Amer. Math. Soc. 109 (1990), 957 - 963.
  13. Duals of vector-valued H^p-spaces for 0 < p < 1, Indag.  Mathem. N.S., 2(2) (1991), 233-241.
  14. Gleason-type decompositions for H^\infty(B) and Lumer's Hardy algebra of the bal, Annales Acad. Sci. Fennicae 16 (1991), 311-322.
  15. The Orlicz-Pettis Theorem for vector-valued H^p spaces, Proceedings of the Orlicz Memorial Conference, March 21-23, 1991 Oxford, Mississippi.
  16. Remarks on duals of Schatten ideals $S_X$ , Funct. at Approx. 20 (1992), 3-7.
  17. Linear topological properties of the Lumer-Smirnov Class of  the polydisc, Studia Math. 102 (1) (1992), 87-102.
  18. Remarks on Schauder's Theorem -  Math. Japonica 39 (1994), 487-488. (wspólna z P. Kranzem).
  19. K\"othe sequence space representations of some weighted algebras of holomorphic functions, 1th Inter, Workshop on Funct. Analysis, Trier, W. De Gruyter Berlin - New York (1996).
  20. Funkcje analityczne, Tom specjalny poświęcony prof. A. Alexiewiczowi.
  21. A martingale Smirnov class, Collectanea Math. 48 (1997), p. 713--723.
  22. On Lumer's Hardy spaces $LH^p$, Lecture Notes in Pure and Applied Mathematics 213 (2000), p. 407-412.
  23. On the Smirnov class defined by the maximal function, Canadian Math. Bulletin 45 (2) (2002),. 265-271.
  24. Locally convex structure of  some algebras of holomorphic functions  of several variables, (przyjęta do Math. Nachr 246-247 (2002), 170-187.
  25. Banach envelopes of vector valued H^p-spaces Indag. Mathem. N.S. 13 (2) (2002),  185-195, (wspólna z A. Michalakiem).

Revised: marca 16, 2003 .

Strona Głowna | Curriculum Vitae | Badania Naukowe | Dydaktyka